Apex Peptides
Page 3 of 3 FirstFirst 123
Results 25 to 34 of 34

Thread: Psl cialis log

  1. #25
    PSL REP macedog24's Avatar
    Join Date
    Feb 2016
    Location
    eyes in the sky
    Posts
    1,574
    Rep Power
    69
    Not sure if it was mentioned. But cialis also causes a stuffy nose. (Sinus problems/headache). Your headaches could have been do to this. I also Notice keeping the lining of my nose moist helps.
    Hydration and using maybe a salin rinse or something to keep the sinus from being swollen/inflammation.
    Glad to hear your headaches are gone.


  2. #26
    M&S Veteran Chowder's Avatar
    Join Date
    Aug 2016
    Posts
    2,537
    Rep Power
    83
    Quote Originally Posted by macedog24 View Post
    Not sure if it was mentioned. But cialis also causes a stuffy nose. (Sinus problems/headache). Your headaches could have been do to this. I also Notice keeping the lining of my nose moist helps.
    Hydration and using maybe a salin rinse or something to keep the sinus from being swollen/inflammation.
    Glad to hear your headaches are gone.
    I really think hydration was a huge issue..didn’t realize how little water I was drinking

  3. #27
    PSL REP macedog24's Avatar
    Join Date
    Feb 2016
    Location
    eyes in the sky
    Posts
    1,574
    Rep Power
    69
    Quote Originally Posted by Chowder View Post
    I really think hydration was a huge issue..didnít realize how little water I was drinking
    Yup. I have sinus issues. Working and breathing in sugar dust all day long has compounded the situation more than i ever realized. Especially when i had to load trucks. The amount of dust in The air is insain. Ive noticed.. In the last yr or 2.
    Now hydration is even more key With my sinus issues and sleep. I have to drink water all dam night long to keep my sinus passages moist or i cant breath not to mention i have the worse headache if i dont drink water all night. It sucks. Cuz every 1.5 hrs im up like clock work to piss and drink more water. Sleeping at night sucks!!



  4. #28
    M&S Veteran Chowder's Avatar
    Join Date
    Aug 2016
    Posts
    2,537
    Rep Power
    83
    Quote Originally Posted by macedog24 View Post
    Yup. I have sinus issues. Working and breathing in sugar dust all day long has compounded the situation more than i ever realized. Especially when i had to load trucks. The amount of dust in The air is insain. Ive noticed.. In the last yr or 2.
    Now hydration is even more key With my sinus issues and sleep. I have to drink water all dam night long to keep my sinus passages moist or i cant breath not to mention i have the worse headache if i dont drink water all night. It sucks. Cuz every 1.5 hrs im up like clock work to piss and drink more water. Sleeping at night sucks!!
    damn man that’s sounds shitty and here I am complaining about having to wake up once maybe twice a night

  5. #29
    M&S Veteran Maj79's Avatar
    Join Date
    May 2018
    Posts
    339
    Rep Power
    12
    It will definitely cause headaches but thatís a normal side and I get it once I dose up way too high. Hydrating is a go-to for headaches.

    Sorry to hear about the dust problems at work, respirators about the only thing I know to handle that



  6. #30
    M&S Veteran UGM's Avatar
    Join Date
    Jul 2016
    Posts
    416
    Rep Power
    37
    Hey, Chowder! You ever up your dose? Curious to hear how the PSL tada treats you at 10mg ed.

  7. #31
    M&S Veteran UGM's Avatar
    Join Date
    Jul 2016
    Posts
    416
    Rep Power
    37
    Quote Originally Posted by Pushtoday View Post
    I know you've probably already seen this but here's some info.

    Headaches are the most common side effect associated with erectile dysfunction drugs. The sudden change in blood flow from the increased levels of nitric oxide causes the headaches. This side effect is common with all forms of ED medications, so switching brands won’t necessarily alleviate your symptoms. If you have headaches from your ED drug, talk to your doctor about how to prevent them.

    5 Ways to Reduce Headaches When Using the Medication

    Way 1
    Decrease the dosage. Cialis is available in several dosages ranging from 2.5 mg to 20 mg (generic Cialis may contain even more active agent (tadalafil)). If you’re taking a large dosage and experiencing headaches, try using a tablet with a lower amount of tadalafil to determine the minimum dose that will be effective for you.

    Way 2
    Eat properly. Eat well if you plan to take Cialis. This medication can quickly give an effect if it is used on an empty stomach. However, food almost does not affect its absorption, and the rapid onset of the effect is usually not very important, given that the medication acts for 36 hours. In addition, inadequate intake of food can itself cause headaches.

    Way 3
    Minimize alcohol consumption. According to Cialis.com, while taking the medication it is not recommended to drink too many alcoholic beverages, for example 6 glasses of wine or 5 shots of strong alcoholic drinks. This is due to the fact that a large amount of alcohol can disrupt the work of the medication and worsen the quality of penile erection.

    Way 4
    Use OTC pain relievers. Non-prescription medicines such as ibuprofen and acetaminophen can effectively eliminate headaches. Typically, experts recommend taking pain relievers during the administration of Cialis, and do that every 4-6 hours. Do not administer more than the recommended dosage.

    Way 5
    Drink plenty of water. Dehydration of the body can cause headaches or aggravate them. The average daily water intake rate is 3.7 liters (about 125 fl oz) for men and 2.7 liters (91 fl oz) for women according to the National Academy of Medicine, the exact figure depends on the level of physical activity and other factors.




    Yo, Push. You hear of many people having leg pain as a side from ED meds? Bud of mine tried his luck with some a while back (not PSL, fwiw) and had significant enough pain through his thighs (even at a lowered dose) that sex wasn't as much fun as it shoulda been. I didn't know what to tell him except to google that shit and find out if he needed to make a doctor appointment or scurry his ass to the ER.

  8. #32
    PSL Rep Pushtoday's Avatar
    Join Date
    Dec 2015
    Posts
    4,570
    Rep Power
    138
    Quote Originally Posted by UGM View Post
    Yo, Push. You hear of many people having leg pain as a side from ED meds? Bud of mine tried his luck with some a while back (not PSL, fwiw) and had significant enough pain through his thighs (even at a lowered dose) that sex wasn't as much fun as it shoulda been. I didn't know what to tell him except to google that shit and find out if he needed to make a doctor appointment or scurry his ass to the ER.
    I certainly havenít heard of any having leg pain. But weíre all different and we all can have different reactions to things we take. I wonder if it was a circulation issue? Either way I wouldnít know what to tell him either. I havenít googled it but Iím sure there has to be some info out on the web.


    Pick Up Something Heavy

    http://puritysourcelabs.ru

  9. #33
    M&S Veteran Chowder's Avatar
    Join Date
    Aug 2016
    Posts
    2,537
    Rep Power
    83
    Quote Originally Posted by UGM View Post
    Hey, Chowder! You ever up your dose? Curious to hear how the PSL tada treats you at 10mg ed.
    No man haven’t bumped it up yet..I have so much going on during the summer that I don’t want to walking around with a hard on haha..will definitely try it here in a month or so..when i first started it though there was pain in my legs but it was shooting down from my back all the way to my toes..I really think I have circulation issues like he stated though because my right arm falls asleep consistently

  10. #34
    M&S Veteran UGM's Avatar
    Join Date
    Jul 2016
    Posts
    416
    Rep Power
    37
    Quote Originally Posted by Pushtoday View Post
    I certainly haven’t heard of any having leg pain. But we’re all different and we all can have different reactions to things we take. I wonder if it was a circulation issue? Either way I wouldn’t know what to tell him either. I haven’t googled it but I’m sure there has to be some info out on the web.
    Yeah, I told him "Leave it to you to be the fucking weirdo."

    I googled it at the time and I seem to recall it being circulation related. Not sure what else it could be...I say, as if I have any medical education at all. Haha

Similar Threads

  1. PSL Super-Drol log
    By badgalaxie in forum Purity Source Labs
    Replies: 204
    Last Post: 10-02-2018, 09:04 AM
  2. Hughs PSL 10 Week Sponsored Log!
    By HughJassol in forum Purity Source Labs
    Replies: 81
    Last Post: 07-13-2018, 10:04 PM
  3. Cosmicís Recon cialis log
    By c0smicking94 in forum Recon Peptides
    Replies: 52
    Last Post: 02-27-2018, 07:40 AM
  4. Test, Npp, Mast and Var Log ( PSL Products )
    By Crackrbaby in forum "My Steroid Cycle" Forum
    Replies: 11
    Last Post: 09-24-2015, 01:59 AM
  5. Legit Cialis Supplier?
    By ZXrider in forum Black Market Steroid Underground
    Replies: 0
    Last Post: 10-10-2010, 08:31 PM

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •